We study the relationship between exact interpolation spaces for positive, linear operators, for order preserving, Lipschitz continuous operators, and for positive Gagliardo–Peetre operators, and exact partially K-monotone spaces in interpolation couples of compatible Banach lattices. By general Banach lattice theory we recover a characterisation of exact interpolation spaces for order preserving, Lipschitz continuous operators in the couple (L1, L∞) due to Bénilan and Crandall.
Interpolation of nonlinear positive or order preserving operators on Banach lattices / Chill, R.; Fiorenza, A.; Krol, S.. - In: POSITIVITY. - ISSN 1385-1292. - 24:(2020), pp. 507-532. [10.1007/s11117-019-00688-y]
Interpolation of nonlinear positive or order preserving operators on Banach lattices
Fiorenza A.;
2020
Abstract
We study the relationship between exact interpolation spaces for positive, linear operators, for order preserving, Lipschitz continuous operators, and for positive Gagliardo–Peetre operators, and exact partially K-monotone spaces in interpolation couples of compatible Banach lattices. By general Banach lattice theory we recover a characterisation of exact interpolation spaces for order preserving, Lipschitz continuous operators in the couple (L1, L∞) due to Bénilan and Crandall.I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.